# SDR DALA2025051403737

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 91,788 hours, 24,248 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6814 AT FL380 SMELLED A SLIGHT BURNING SMELL COMMING ONLY FROM THE CAPTAIN SIDE LOWER VENT WHEN OPENED. FOLLOWED PROCEDURES TO REPORT IT AND QRH. CORRECTIVE ACTION: REMOVED CAPT HEATER IAW B757 AMM 21-45. FOUND DEBRIS LODGED IN HEAT. SWAPP SHOULDER HEATER AND INSPECT DUCTS TO SEE IF MORE DEBRIS IS FOUND. INSTALLED CAPT SHOULDER HEAT B757 AMM 21-45. OPS CHK GOOD,NO SMELL OR ODOR INSPECTED DUCTING NO MORE DEBRIS FOUND. (0959778)
